# SDR AALA201906039036

- Difficulty date: June 2, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 59,322 hours, 16,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Bs 1787.45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: STRAP AT BS 1787.45, RBL 25 HAS 6"X2.5"X0.063" CORRODED AREA.(GENERATED BY NON-CPCP W/C). FABRICATED AND REPLACED FUSELAGE SKIN STRAP ON APU AIR INLET DOOR FWD CUTOUT IAW SRM 51-40-02.
